Graphs of relations and Hilbert series

Peter Cameron, Natalia Iyudu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

8 Citations (Scopus)

Abstract

We are discussing certain combinatorial and counting problems related to quadratic algebras. First we give examples which confirm the Anick conjecture on the minimal Hilbert series for algebras given by n generators and frac(n (n - 1), 2) relations for n ≤ 7. Then we investigate combinatorial structure of colored graph associated with relations of RIT algebra. Precise descriptions of graphs (maps) corresponding to algebras with maximal Hilbert series are given in certain cases. As a consequence it turns out, for example, that RIT algebra may have a maximal Hilbert series only if components of the graph associated with each color are pairwise 2-isomorphic.

Original languageEnglish
Pages (from-to)1066-1078
Number of pages13
JournalJournal of Symbolic Computation
Volume42
Issue number11-12
DOIs
Publication statusPublished - 1 Nov 2007

Keywords

  • Colored graph
  • Gröbner basis
  • Hilbert series
  • Quadratic algebras

Fingerprint

Dive into the research topics of 'Graphs of relations and Hilbert series'. Together they form a unique fingerprint.

Cite this